# SDR DALA2022060103811

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 54,883 hours, 28,300 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3125 - OXYGEN MASKS DROPPED DURING FLIGHT SEATS 16 DEF. CORRECTIVE ACTION: REPACKED OXYGEN MASKS AT SEAT ROW 16DEF. VERIFIED OXYGEN GENERATOR DID NOT ACTIVATE. REF A320 FAM AMM 35-21-43.(8931018)
